MURAL - Maynooth University Research Archive Library



    On the Kamke-Muller conditions, monotonicity and continuity for bi-modal piecewise-smooth systems


    O'Donoghue, Yoann and Mason, Oliver and Middleton, Rick (2012) On the Kamke-Muller conditions, monotonicity and continuity for bi-modal piecewise-smooth systems. Systems and Control Letters, 61 (1). pp. 180-186. ISSN 0167-6911

    [img] Download (283kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We show that the Kamke-Muller conditions for bimodal piecewise-smooth systems are equivalent to simple conditions on the vector elds dening the system. As a consequence, we show that for a specic class of such systems, monotonicity is equivalent to continuity. Furthermore, we apply our results to derive a stability condition for piecewise positive linear systems.

    Item Type: Article
    Additional Information: Notice: this is the author’s version of a work that was accepted for publication in Systems & Control Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Systems & Control Letters, [Vol.61, No.1, (2012)] DOI: http://dx.doi.org/10.1016/j.sysconle.2011.10.015
    Keywords: Piecewise-smooth systems; monotone systems; positive systems stability; Kamke-Muller conditions;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 3750
    Depositing User: Oliver Mason
    Date Deposited: 13 Jun 2012 14:09
    Journal or Publication Title: Systems and Control Letters
    Publisher: Elsevier
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year